# SDR SIMA200501202

- Difficulty date: January 7, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 8,423 hours, 8,730 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE DAMAGED AREA.  FABRICATED A DOUBLER, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM. (SW21200502478) (K)
